# SDR SWAA2024031353005

- Difficulty date: February 16, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 344 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA - CRACK ON INTERCOSTAL BS 344+9 BL 0 WL 208 (MARKED)<[01] UPDATED STEPS;[02] UPDATED MEASUREMENT TABLE;[03] SUMMARY; THE CRACKED INTERCOSTAL AT BS 344 BL0 WAS REMOVED AND REPLACED IAW SRM 51-10-02-0G-0 STEP 9 A (1) (2).;[04] REJECT: IMPROPERLY INSTALLATION 2E/A FASTENERS ON INTERCOSTAL STA-344 TO 360 BL-0 (MARKED WITH RED TAPE) [TTG8Q00RP6L4];[05] 2 EA IMPROPERLY INSTALLED FASTNERES REPLACED ON FAULT TTG8Q00RP6L4.;[06] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
